# SDR C77A20150305017

- Difficulty date: March 2, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,038 hours, 12,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17085251401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER CTR SEAL DEPRESSOR, PN 170-85251-401, HAS CORROSION X=20242.0 - 20950.7, STRINGER 27R.  BLENDED CORRODED AREA IAW SRM 51-10-03 & 51-12-01.  MATERIAL LOSS IS WITHIN LIMITS IAW SRM 53-21-11 ON WO 14751831F4.
